Space-like surfaces in an anti-de Sitter space
Colloquium Mathematicum, Tome 66 (1993) no. 2, pp. 201-208
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_66_2_201_208,
author = {Qing Cheng},
title = {Space-like surfaces in an anti-de {Sitter} space},
journal = {Colloquium Mathematicum},
pages = {201--208},
year = {1993},
volume = {66},
number = {2},
doi = {10.4064/cm-66-2-201-208},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-66-2-201-208/}
}
Qing Cheng. Space-like surfaces in an anti-de Sitter space. Colloquium Mathematicum, Tome 66 (1993) no. 2, pp. 201-208. doi: 10.4064/cm-66-2-201-208
Cité par Sources :